MAUDE Adverse Event Report: ARTHREX, INC. PNCH, WB XL 15U, 2.75 W/FLUSHPORT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. PNCH, WB XL 15U, 2.75 W/FLUSHPORT; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number PNCH, WB XL 15U, 2.75 W/FLUSHPORT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The precise cause for a missing tip pin could not be determined.Tip pin was not returned along with complaint device.Unable to perform function testing due to the related condition.
 
Event or Problem Description
It was reported that during an arthroscopic surgery the pin at the jaw of the punch broke off.The surgeon was able to retrieve the device out of the patient.There was no harm for the patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative

Brand Name
PNCH, WB XL 15U, 2.75 W/FLUSHPORT
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11274676
Report Number1220246-2021-02535
Device Sequence Number1166884
Product Code MDM
UDI-Device Identifier00888867270886
UDI-Public00888867270886
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPNCH, WB XL 15U, 2.75 W/FLUSHPORT
Device Catalogue NumberAR-11240XLF
Device Lot Number10431291
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer01/21/2021
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date02/17/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;